# SDR ASOA2011121502368

- Difficulty date: December 15, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 22,490 hours, 19,580 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Unserviceable
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LOW PRESSURE MESSAGE DURING APPROACH,  RAN QRH.  GEAR SLOW COMING DOWN. WENT AROUND AND CONTINUED NORMAL LANDING.  EMERGENCY DECLARED.    R & R NR 3A HYDRAULIC PUMP ASSY IAW AMM-29-12-03, OPS AND LEAK CHECKED GOOD,
